# SDR AALA202502105843

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 44,211 hours, 18,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WIRE HANGING FROM EMERGENCY SLIDE ON RIGHT FORWARD ENTRY DOOR. RESECURED 1R DOOR SLIDE PACK BATTERY WIRE. PER AMM 25-66-00.
